# SDR DALA2017120408428

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 33,714 hours, 19,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6820, L/P 3969421) 27 EFD TO 31 EFD FLOOR PATH LIGHT WON'T ILLUM. REPLACED FUSE AND CKS OK PER B757AMM 33-51.
